# SDR COM3117

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Condition: Defective
- Location: Rt Engine
- Part time: 15,412 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT PROPELLER RPM IS SLOW TO ACCELERATE WHEN POWER ADVANCED.  REPLACED THE PROPELLER PITCH CONTROL.
